Join the 'Diovan HCT' group to help and get support from people like you.
Diovan HCT Questions
We found 20 questions associated with the 'Diovan HCT' topic.
Posted 15 Feb 2012 • 50 answers
I'm losing hair on the top of my head and the only thing I can attribute it to is a change in my blood pressure meds. Last fall my doctor changed me from Diovan HCT to Losartan 100mg. Has anyone else experienced this side effect?
Posted 18 Feb 2013 • 2 answers
Posted 26 Aug 2010 • 3 answers
I've been taking Diovan for over 5 years. For the last year and a half I've been having a cough with postnasal drip and chest congestion. Every morning I cough up some mucous. I've check out all other possible sources with all kinds of lung tests and no cause can be identified. So I ...
Posted 14 Oct 2011 • 1 answer
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
... is very broken in the back is this just temporary? I was on Diovan hct with no problems before but the insurance comp. will not cover it until I try 2 new blood pressure med. crazy do I have no hair to be able to change back? Help. I really just want to know if it is just because the med. is ...
Posted 15 Jun 2010 • 1 answer
June 15,2010 on channel 7 news, It was said that Diovan cause cancer is it true? After 5years1/2 of Diovan I find my hair began to bald in certain spots. or thining.
Posted 15 Oct 2011 • 1 answer
Posted 12 Jan 2013 • 2 answers
I have lost weight, and changed eating habits, I want to go off Diovan, should I have any concerns with any withdrawal symptoms?
Posted 5 Apr 2012 • 1 answer
Posted 1 Jul 2013 • 1 answer
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am interested in information on their potential interaction?
Posted 14 Aug 2010 • 1 answer
i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the diovan that triggered it but iam not so sure. i am now seeing a Dermatologist he says dosent think so either; any known cases of this?
Posted 21 Jan 2011 • 1 answer
Posted 21 Oct 2016 • 1 answer
Doctors can't find anything in my lungs, but said it could be acid reflux. Cant Diovan cause this? It's actually the generic Valsartan. I eat very healthy, no soda, limited sugars, 1 coffee/daily...
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
have not eaten food to cause heartburn.
Posted 24 May 2010 • 2 answers
I've been on this drug for several years and two months ago developed diarrhea. I read this is one of the side effects.
Related Condition Support Groups
Diovan HCT Patient Information at Drugs.com
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)